Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Effexor XR dosage

I just started taking Effexor XR (37.5mg) 5 days ago and am schedule to increase to 75mg in 2 more days.  I suffered a lot of side effects the first 3 days and am my question is will I get those same side effects when I increase the dose?

I appreciate any help on this.  I am getting a lot of anxiety from worrying about taking meds.  This is the first time I've tried this.  It does seem to be helping some.  I have more energy and haven't cried any.  
2 Responses
212753 tn?1275076711
Things will level out in a couple of weeks.It takes 4-6 weeks to get the full effect of the meds and the side effects will subside. Hang in there and let me know how you are.
love Venora
Avatar universal
Thanks for your comments.  I am paranoid about uping the dose to 75 because I'm afraid it might be too much.  I am considering staying on the lower dose for another week.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.